MathSciNet Relay Station
MathSciNet bibliographic data
MR1690599 30C45 (33E05)
Kanas, Stanisława; Wisniowska, Agnieszka Conic regions and $k$-uniform convexity. Continued fractions and geometric function theory (CONFUN) (Trondheim, 1997). J. Comput. Appl. Math. 105 (1999), no. 1-2, 327–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement